# SDR FDEA201001110079

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 5710331
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD MID-FLAP AFT UPPER CHORD ANGLE CRACKED WS 470.  FLAP REMOVED AND REPLACED DUE TO DAMAGE BEYOND REPAIR LIMITS.
